| Model Number |
BI70000028120 |
| Medical Device Problem Codes |
Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993); Radiation Output Problem (4026); Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Correction in codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an imaging system being used during a sacroiliac and thoracolumbar procedure.It was reported that the system stopped spinning mid-spin during a case.The system became unresponsive, and the imaging acquisition system (ias) went into standalone mode.The system also became unresponsive, and the gantry would not open either.They rebooted the system, which resolved their issue.They were able to continue and complete the case.The delay was about 20 minutes, and there was no impact to patient.
Additional Manufacturer Narrative
H3, h6: no products have been returned to medtronic for evaluation.Codes b17, c20, and d15 are applicable.A0905: applicable to system stopped spinning mid-spin a150204: applicable to gantry would not open a110201: applicable to system being unresponsive, and being stuck in standalone mode medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.